# SDR AALA202206013319

- Difficulty date: May 12, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACK AT STA 147.90 REPAIRED PER SRM 55-10-01--2R-11.
